Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Cyclic branched coverings of knots and homology spheres.

Título inglés Cyclic branched coverings of knots and homology spheres.
Título español Recubrimientos cíclicos de anidaciones y esferas de homología.
Autor/es González-Acuña, Francisco ; Short, Hamish
Organización Inst. Mat. Univ. Nac. Autón. México (UNAM), México D.F., México; Dep. Math. City College C.U.N.Y., Nueva York, Estados Unidos
Revista 0214-3577
Publicación 1991, 4(1): 97-120, 28 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study cyclic coverings of S3 branched over a knot, and study conditions under which the covering is a homology sphere. We show that the sequence of orders of the first homology groups for a given knot is either periodic of tends to infinity with the order of the covering, a result recently obtained independently by Riley. From our computations it follows that, if surgery on a knot k with less than 10 crossings produces a manifold with cyclic fundamental group, then k is a torus knot.
Clasificación UNESCO 121014
Palabras clave español Recubrimientos topológicos ; Grupos cíclicos ; Nudos topológicos ; Grupos de homología
Código MathReviews MR1142552
Código Z-Math Zbl 0756.57001
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es